Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/10909
Title: CYCLICITY OF UNBOUNDED SEMI-HYPERBOLIC 2-SADDLE CYCLES IN POLYNOMIAL LIENARD SYSTEMS
Authors: CAUBERGH, Magdalena 
DUMORTIER, Freddy 
LUCA, Stijn 
Issue Date: 2010
Publisher: AMER INST MATHEMATICAL SCIENCES
Source: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 27(3). p. 963-980
Abstract: The paper deals with the cyclicity of unbounded semi-hyperbolic 2-saddle cycles in polynomial Lienard systems of type (m, n) with m < 2n+1, m and n odd. We generalize the results in [1] (case m = 1), providing a substantially simpler and more transparant proof than the one used in [1].
Notes: [Caubergh, Magdalena] Univ Autonoma Barcelona, Dept Matemat, E-08193 Barcelona, Spain. [Dumortier, Freddy; Luca, Stijn] Univ Hasselt, B-3590 Diepenbeek, Belgium.
Keywords: Lienard equation; limit cycle; heteroclinic connection; cyclicity
Document URI: http://hdl.handle.net/1942/10909
ISSN: 1078-0947
e-ISSN: 1553-5231
DOI: 10.3934/dcds.2010.27.963
ISI #: 000276391300006
Category: A1
Type: Journal Contribution
Validations: ecoom 2011
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

4
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

3
checked on Nov 26, 2022

Page view(s)

54
checked on Jun 14, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.